# SDR AALA202104299003

- Difficulty date: April 21, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 17,733 hours, 7,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505159
- Condition: Cracked
- Location: Bs 500g S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACKED BAFFLE CLIP AT STA 500G AND STR 25L. REMOVED AND REPLACED BAFFLE CLIP REF EA327043 AND SRM 51-70-13-2R-1.
